# SDR SWAA2023050118193

- Difficulty date: March 17, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB ACCESS PANEL 333AT FASTENER HOLE ELONGATED.<[01] FABRICATED PANEL 333AT IN REF TO B737 DRAWING 186A3101; SRM 51-40-05-0G-0; AMM 51-21-41-370-802; AND AMM 51-21-73-370-803;[02] RII. VERIFIED FABRICATED PANEL 333AT IN REF TO B737 DRAWING 186A3101; SRM 51-40-05-0G-0; AMM 51-21-41-370-802; AND AMM 51-21-73-370-803
